6 doctors weighed in:
I take lisinopril, ashwagandha, fish oil, and a multi vitamin daily and am experiencing hair loss. Could it be from this vitamin combination?
6 doctors weighed in

Dr. Jerome Litt
Dermatology
4 doctors agree
In brief: HAIR LOSS
Lisinopril has been reported to cause occasional hairloss.
There are no reports of hair loss from ashwagandha. Do you take any other medications?

In brief: HAIR LOSS
Lisinopril has been reported to cause occasional hairloss.
There are no reports of hair loss from ashwagandha. Do you take any other medications?
Dr. Jerome Litt
Dr. Jerome Litt
Thank
Dr. Carlo Hatem
Internal Medicine - Pulmonary Critical Care
In brief: Fish oil
There is no benefit to taking fish oil.
We cannot be sure that it does not cause hair loss.

In brief: Fish oil
There is no benefit to taking fish oil.
We cannot be sure that it does not cause hair loss.
Dr. Carlo Hatem
Dr. Carlo Hatem
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors